Existence of radial solutions for p(x)-Laplacian equations in RN
By Qi-hu Zhang. 2006
49 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/c732bcd8e3701b693ba076de3edff2d836f63d67
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
Citations in the corpus
- Existence of positive solutions for a class of p(x)-Laplacian systems ✩ (2007, background): “There are many results about the radial p(x)-Laplacian problems (see [9,10,19–22]).”